# SDR CALA0700786

- Difficulty date: December 9, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 62,536 hours, 32,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: ACR15CE6D
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAN STRAP CORRODED AT STA 967 BETWEEN S-27L AND S-27R.  REPAIRED PER ECRA 5330-03760.
